MathSciNet Relay Station
MathSciNet bibliographic data
MR273780 (42 #8656) 65.20 (41.00)
Lewis, James T. Computation of best one-sided $L\sb{1}$ approximation. Math. Comp. 24 1970 529–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement